# SDR SIMA200723220

- Difficulty date: August 16, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 9,662 hours, 7,856 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Zone 100
- Part time: 9,662 hours, 7,856 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OMEGA BEAM CORRODED AT FRAME 20.  REPAIRED OMEGA BEAM IAW EMB SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
